# SDR AALA20040834

- Difficulty date: August 9, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33073
- Part serial: BNG0213
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD GALLEY EMERGENCY DOOR SLIDE FAILED TO DEPLOY AUTOMATICALLY WHEN DOOR OPENED.  DEPLOYED MANUALLY.  REPLACED SLIDE FOR FORWARD GALLEY EMERGENCY DOOR AT STATION 328.  SYSTEM GROUND CHECKED NORMAL OPERATION.
